# SDR CALA0200226

- Difficulty date: April 21, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 16,610 hours, 5,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW FIM 33-51-00.
